# SDR CA020704004

- Difficulty date: June 30, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 30,917 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Nr 2
- Part time: 26,301 hours, 26,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON PILOT'S WALK AROUND OIL NOTICED LEAKING FROM WHAT APPEARED TO BE NR 2 OIL COOLER AREA. NR 2 OIL COOLER CONFIRMED TO BE LEAKING, AND REPLACED BY MAINTENANCE.
